# SDR GLBA2016091200611

- Difficulty date: September 10, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 47,256 hours, 48,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE OVERHEAD EMERGENCY LIGHT AT ROW 4 IS INOPERATIVE.  MAINTENANCE REPLACED THE BULB, OPS CHECKED GOOD.
